# SDR ASOA20150406087

- Difficulty date: April 6, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 36,157 hours, 27,829 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529426001
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ENGINE NR 1 FORWARD MOUNT POSSIBLE CRACK AT LOWER FWD HINGE.  MAINTENANCE R & R ENGINE NR 1 FORWARD MOUNT LOWER FORWARD HINGE IAW EC5450-01139.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
